Alert archive / Louisiana / Wind Advisories in 2015
Wind Advisory 6, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Jun 15, 2015, 11:55 AM CDT for Cameron Parish, Louisiana. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2015, 11:55 AM CDT (16:55 UTC)
- Expired
- Jun 16, 2015, 7:00 PM CDT
- In force
- 31 hr
- Issued by
- NWS Lake Charles, LA
County Cameron Parish, LA
The radar
The Lake Charles radar (KLCH), 31 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 894 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
979 WWUS74 KLCH 151655 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1155 AM CDT MON JUN 15 2015 ...STRONG AND GUSTY EAST TO SOUTHEAST WINDS CAN BE EXPECTED THIS AFTERNOON... .A TIGHTENING PRESSURE GRADIENT OVER THE REGION IN THE WAKE OF A WESTWARD ADVANCING TROF EXTENDING THROUGH THE WESTERN GULF...WILL YIELD STRONG AND GUSTY EAST TO SOUTHEAST WINDS OVER COASTAL SOUTHWEST LOUISIANA AND COASTAL SOUTHEAST TEXAS. LAZ052-073-074-TXZ215-160000- /O.NEW.KLCH.WI.Y.0006.150615T1655Z-150616T0000Z/ VERMILION-WEST CAMERON-EAST CAMERON-JEFFERSON- INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...HACKBERRY... CAMERON...BEAUMONT...PORT ARTHUR 1155 AM CDT MON JUN 15 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...THROUGH EARLY EVENING. * WINDS...20 TO 25 MPH WITH GUSTS TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
516 WWUS74 KLCH 152046 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 346 PM CDT MON JUN 15 2015 ...STRONG AND GUSTY SOUTHEAST WINDS CAN BE EXPECTED OVERNIGHT... .LOW PRESSURE TRACKING ACROSS THE WEST CENTRAL GULF WILL MAINTAIN STRONG AND GUSTY SOUTHEAST WINDS TONIGHT OVER COASTAL SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. LAZ052-073-074-TXZ215-160915- /O.EXT.KLCH.WI.Y.0006.000000T0000Z-150616T1200Z/ VERMILION-WEST CAMERON-EAST CAMERON-JEFFERSON- INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...HACKBERRY... CAMERON...BEAUMONT...PORT ARTHUR 346 PM CDT MON JUN 15 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... * TIMING...THROUGH TONIGHT. * WINDS...15 TO 25 MPH WITH GUSTS TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
905 WWUS74 KLCH 160833 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 333 AM CDT TUE JUN 16 2015 ...STRONG AND GUSTY SOUTHEAST WINDS CAN BE THROUGH THIS AFTERNOON... .TROPICAL STORM BILL WILL MOVE INTO THE CENTRAL TEXAS COAST THIS MORNING. THIS WILL MAINTAIN STRONG AND GUSTY SOUTHEAST WINDS OVER COASTAL SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA TODAY. MIXING IN THE AFTERNOON WILL ALLOW STRONG AND GUSTY WINDS TO MOVE INLAND TO INTERSTATE 10 FROM LAKE CHARLES TO BEAUMONT. LAZ041-TXZ216-170000- /O.NEW.KLCH.WI.Y.0007.150616T1400Z-150617T0000Z/ CALCASIEU-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...ORANGE... VIDOR...BRIDGE CITY 333 AM CDT TUE JUN 16 2015 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TIMING...LATE MORNING THROUGH THE AFTERNOON. * WINDS...AROUND 20 MPH WITH HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ052-073-074-TXZ215-170000- /O.EXT.KLCH.WI.Y.0006.000000T0000Z-150617T0000Z/ VERMILION-WEST CAMERON-EAST CAMERON-JEFFERSON- INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...HACKBERRY... CAMERON...BEAUMONT...PORT ARTHUR 333 AM CDT TUE JUN 16 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...THROUGH THIS AFTERNOON. * WINDS...20 TO 25 MPH WITH GUSTS TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Jun 15, 10:42 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 15, 10:42 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1042 AM CDT MON JUN 15 2015
.DISCUSSION...BAND OF SHOWERS AND A FEW THUNDERSTORMS MOVING
ONSHORE EAST OF CAMERON. ACTIVITY WILL HOLD TOGETHER AS CONVECTIVE
TEMPERATURES NOW REACHED...ALONG WITH A MORNING LCH MORNING PWAT
COMING IN AT A VERY TROPICAL AT 2.27 INCHES. FORECAST SOUNDINGS
SUGGESTING A CONTINUED UPWARD TREND IN MOISTURE. 91L TROFFING
EXTENDS NORTH TO CAMERON/VERMILION PARISHES. NORTHEAST OF 91L LOW
AND EAST OF TROF AXIS...SURFACE WINDS CONTINUE TO INCREASE
GENERALLY WITHIN A 25 TO 30 KNOT RANGE WITH A FEW GALE FORCE
GUSTS. WILL CONTINUE TO MONITOR. OTHERWISE...WATCHING CAREFULLY
FOR NEED OF AN INLAND WIND ADVISORY FOR SOUTHWEST LOUISIANA AND
SOUTHEAST TEXAS...BORDERLINE AT THIS TIME. ALSO MONITORING
POTENTIAL FOR COASTAL FLOOD WARNING FOR TONIGHT AS NUMBERS INCH
UPWARD.
ONGOING FORECAST LOOKS GOOD. WILL SEE AN ACTIVE CONVECTIVE DAY.
MAIN THREAT WILL BE HEAVY RAINS...BUT THESE FAIRLY BRIEF AS A
RESULT OF A CONTINUED RAPID STORM MOTION.
&&
.PREV DISCUSSION... /ISSUED 657 AM CDT MON JUN 15 2015/
DISCUSSION...
FOR 12Z TAF ISSUANCE.
AVIATION...
MAIN ISSUE THIS FORECAST PERIOD CONTINUES TO BE RAIN POTENTIAL AS
PROLIFIC GULF MOISTURE REMAINS PROGGED TO SPREAD OVER THE REGION
THANKS TO THE EFFECTS OF HIGH PRESSURE/RIDGING ALOFT OVER THE SERN
CONUS AND THE STACKED TROPICAL LOW OVER THE WRN GULF. WHILE
FORECAST TIME-HEIGHT SECTIONS DON'T SUGGEST PREVAILING SUB-VFR
CONDITIONS...EXPECT SHOWERS TO PREVAIL BY THE AFTERNOON HOURS
PRIMARILY FOR THE SWRN SITES (TEMPO ELSEWHERE). OTHER ISSUE TODAY
LOOKS TO BE ELEVATED ERLY WINDS THANKS TO TIGHT GRADIENT EXPECTED
AS THE SFC LOW DEEPENS AND APPROACHES THE TEXAS COAST.
25
PREV DISCUSSION... /ISSUED 428 AM CDT MON JUN 15 2015/
DISCUSSION...A BROAD AREA OF LOW PRESSURE OVER THE CENTRAL GULF
CONTINUES TO MOVE NORTHWEST THIS MORNING WHILE INTERACTING WITH AN
UPPER LOW. AN UPPER RIDGE IS NOTED NORTH OF THIS SYSTEM FROM LA
ACROSS THE MID MS VALLEY. THE SURFACE LOW IS EXPECTED TO CONTINUE
IN A NW DIRECTION AROUND THE PERIPHERY OF THE SUBTROPICAL RIDGE
AND AWAY FROM THE UPPER LOW. THIS WILL CARRY THE LOW TOWARD TX
TONIGHT INTO TUE MORNING. PWAT IS ALREADY RUNNING HIGH AT AROUND
2" AREA WIDE AND IS EXPECTED TO INCREASE FARTHER, ESPECIALLY
ACROSS THE SOUTHWEST HALF OF THE CWA THIS AFTERNOON INTO TUE AS
THE LOW BECOMES CLOSER. REGARDLESS IF THE LOW DEVELOPS FARTHER,
HEAVY RAIN IS A CONCERN AS THE AREA IS ALREADY SATURATED AND HIGH
RAINFALL RATES AND TRAINING CELLS WILL BE POSSIBLE TUESDAY INTO
WED. QPF AMOUNTS ARE IN THE RANGE OF 2 TO 4 INCHES ACROSS SE TX
FOR THE EVENT WITH ISOLD HIGHER AMOUNTS POSSIBLE. LESSER TOTALS
ARE EXPECTED FARTHER EAST AWAY FROM THE LOW. BY WED THE LOW WILL
BE LIFTING NORTH ACROSS N TX OR INTO OK, HOWEVER WEST SECTIONS OF
THE CWA WILL BE IN A VERY MOIST ENVIRONMENT WITH HIGH RAINFALL
RATES POSSIBLE. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR SE TX FROM
LATE TONIGHT THROUGH WED AFTERNOON.
LATE IN THE WEEK THE SUBTROPICAL RIDGE WILL BUILD INTO THE AREA
DECREASING RAIN CHANCES TO MORE CLIMO LIKE VALUES.
MARINE...WINDS AND SEAS WILL INCREASE TODAY AS THE GULF LOW MOVES
CLOSER. AN SCA IS ALREADY IN EFFECT AND WILL REMAIN IN PLACE INTO
EARLY WED. SE WINDS OF 20 TO 30 KTS AND SEAS GREATER THAN 6 FEET
CAN BE EXPECTED IN THE OUTER GULF WATERS. HIGHER GUSTS IN SHOWERS
AND STORMS WILL OCCUR. WITH THE HIGHER SE WINDS, TIDES WILL
CONTINUE TO RUN ABOVE NORMAL WITH MINOR COASTAL FLOODING AT HIGH
TIDE EXPECTED INTO EARLY WED. WINDS AND SEAS WILL RELAX FROM WED
THROUGH THE END OF THE WEEK AS THE GULF LOW MOVES INLAND AND A
RIDGE BUILDS IN.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 89 74 87 74 / 60 30 50 20
LCH 85 76 85 77 / 80 70 80 40
LFT 87 75 87 76 / 70 40 60 20
BPT 85 77 84 77 / 80 70 80 60
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD ADVISORY UNTIL 7 PM CDT TUESDAY FOR LAZ041-052>055-
073-074.
TX...COASTAL FLOOD ADVISORY UNTIL 7 PM CDT TUESDAY FOR TXZ215-216.
FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH WEDNESDAY EVENING
FOR TXZ180-201-215-216-259>262.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR GMZ435-450-452-
455-470-472-475.
SMALL CRAFT EXERCISE CAUTION THROUGH TUESDAY EVENING FOR GMZ430-
432.
&&
PUBLIC...23Hazardous weather outlook, Jun 15, 5:49 AM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 549 AM CDT MON JUN 15 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 161300- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 549 AM CDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY. GUSTY WINDS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS. HEAVY RAINFALL MAY RESULT IN FLOODING OF POORLY DRAINED AREAS AND ROADWAYS ESPECIALLY THIS EVENING THROUGH WEDNESDAY ACROSS SOUTHEAST TEXAS INTO WESTERN LOUISIANA. MODERATE TO STRONG SOUTHEAST WINDS WILL CONTINUE TODAY WITH MINOR COASTAL FLOODING POSSIBLE AT TIMES OF HIGH TIDE AS TIDE LEVELS RUN AROUND ONE FOOT OR MORE ABOVE NORMAL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TUESDAY AND WEDNESDAY. HEAVY RAIN AND GUSTY WINDS WILL REMAIN THE PRIMARY THREATS TUESDAY AND WEDNESDAY AS AN AREA OF LOW PRESSURE MOVES FROM THE GULF ACROSS TEXAS. FLOODING FROM HEAVY RAINFALL WILL REMAIN A CONCERN ESPECIALLY ACROSS SOUTHEAST TEXAS WHERE DEEPER MOISTURE WILL REMAIN IN PLACE. LESSER CHANCES FOR RAIN WILL OCCUR LATE IN THE WEEK INTO THE WEEKEND. MINOR COASTAL FLOODING WILL CONTINUE AT TIMES OF HIGH TIDE THROUGH TUESDAY AS MODERATE TO STRONG SOUTH WINDS CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING. GMZ430-432-435-450-452-455-470-472-475-161300- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 549 AM CDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TUESDAY EVENING AS AN AREA OF LOW PRESSURE MOVES FROM THE GULF ACROSS CENTRAL TEXAS. WINDS OF 15 TO NEAR 30 KNOTS WITH HIGHER GUSTS AND SEAS OF 4 TO 12 FEET. SCATTERED TO NUMEROUS SHOWERS AND STORMS CAN BE EXPECTED WITH GUSTY WINDS OVER 30 KNOTS POSSIBLE WITH STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH TUESDAY. WEDNESDAY THROUGH THE END OF THE WEEK A RIDGE OF HIGH PRESSURE WILL BUILD IN FROM THE EAST. THIS WILL ALLOW WINDS AND SEAS TO RELAX. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jun 15, 9:57 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
957 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM MARINE TSTM WIND 10 WSW FRESHWATER CITY 29.49N 92.46W
06/15/2015 E45 MPH GMZ452 LA PUBLIC
REPORT FROM PLATFORM IN VERMILION BLOCK 24.
0835 AM MARINE TSTM WIND 37 SSW BURNS POINT 29.12N 91.87W
06/15/2015 M47 MPH GMZ455 LA AWOS
REPORT FROM AWOS KSCF LOCATED IN SOUTH MARSH ISLAND BLOCK
268.
&&
MOGGEDLocal storm report, Jun 15, 10:30 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1030 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 AM MARINE TSTM WIND 10 SW ROCKEFELLER WILDL 29.59N 92.90W
06/15/2015 E40 MPH GMZ452 LA PUBLIC
REPORT FROM PLATFORM IN EAST CAMERON BLOCK 14.
&&
MOGGEDSpecial weather statement, Jun 15, 10:39 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1039 AM CDT MON JUN 15 2015 LAZ074-151630- EAST CAMERON LA- 1039 AM CDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMERON PARISH UNTIL 1130 AM CDT... AT 1039 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF ROCKEFELLER WILDLIFE RANGE...MOVING NORTHWEST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LACASSINE NATIONAL WILDLIFE REFUGE AND GRAND CHENIER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2981 9271 2970 9283 2984 9317 3003 9297 TIME...MOT...LOC 1539Z 123DEG 29KT 2980 9282 24
Special weather statement, Jun 15, 10:41 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1041 AM CDT MON JUN 15 2015
LAZ052-151615-
VERMILION LA-
1041 AM CDT MON JUN 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VERMILION PARISH
UNTIL 1115 AM CDT...
AT 1041 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF FORKED ISLAND...MOVING NORTHWEST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORKED ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2972 9258 2996 9238 2975 9219 2975 9221
2974 9221 2972 9219 2959 9230
TIME...MOT...LOC 1541Z 123DEG 29KT 2972 9233
24Special weather statement, Jun 15, 11:15 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1115 AM CDT MON JUN 15 2015 LAZ042-043-052-074-151700- EAST CAMERON LA-ACADIA LA-VERMILION LA-JEFFERSON DAVIS LA- 1115 AM CDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMERON... SOUTHEASTERN JEFFERSON DAVIS...NORTHWESTERN VERMILION AND SOUTHWESTERN ACADIA PARISHES UNTIL NOON CDT... AT 1114 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS 7 MILES SOUTH OF GUEYDAN...MOVING NORTHWEST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAKE ARTHUR...GUEYDAN...MERMENTAU...LACASSINE NATIONAL WILDLIFE REFUGE...KLONDIKE...MORSE...RICEVILLE...WRIGHT...LOWRY...THORNWELL AND FLORENCE LANDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2995 9230 2976 9264 2996 9304 3021 9260 TIME...MOT...LOC 1614Z 128DEG 29KT 2991 9252 24
Special weather statement, Jun 15, 11:52 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1152 AM CDT MON JUN 15 2015 LAZ031-041>043-074-151730- EAST CAMERON LA-CALCASIEU LA-ALLEN LA-ACADIA LA-JEFFERSON DAVIS LA- 1152 AM CDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALCASIEU... NORTHEASTERN CAMERON...JEFFERSON DAVIS...WEST CENTRAL ACADIA AND SOUTHERN ALLEN PARISHES UNTIL 1230 PM CDT... AT 1151 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EGAN TO NEAR HAYES... AND MOVING NORTHWEST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LAKE CHARLES...JENNINGS...WESTLAKE...WELSH...IOWA...MERMENTAU... FENTON...MOSS BLUFF...HAYES...EVANGELINE...BULLER...LEBLEU SETTLEMENT...THORNWELL...PINE ISLAND...HOLMWOOD...LACASSINE...BELL CITY...HATHAWAY...ROANOKE AND MIDLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3001 9295 3029 9335 3046 9277 3019 9248 TIME...MOT...LOC 1651Z 126DEG 29KT 3022 9254 3011 9296 24
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:18 AM CDT | Special Marine Warning | LCH | 42 min | |
| Jun 15, 9:56 AM CDT | Special Marine Warning | LCH | 49 min | |
| Jun 15, 10:39 AM CDT | Special Weather Statement | LCH | Cameron | 51 min |
| Jun 15, 10:41 AM CDT | Special Weather Statement | LCH | Vermilion | 34 min |
| Jun 15, 11:15 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 45 min |
| Jun 15, 11:39 AM CDT | Gale Warning | LCH | 13 hr | |
| Jun 15, 11:39 AM CDT | Small Craft Advisory | LCH | 55 hr | |
| Jun 15, 11:52 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 38 min |
| Jun 15, 4:03 PM CDT | Coastal Flood Warning | LCH | Cameron, Saint Martin | 15 hr |
| Jun 15, 5:03 AM CDT | Flash Flood Watch | LCH | Hardin, Jasper, Newton, Tyler | 35 hr |
Nearby
Wind Advisories in Louisiana, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.